Patient : I went on the BCP for a month, in order to skip a period for a trip. After I stopped taking it, I had withdrawl bleeding (a couple days after going off Jan 27 and 28) then had my first period Feb 28, then one Mar 31 (odd one, very heavy bleed thru 1 night and maybe only a day or so after that- LOTs of cervical fluid this time (a couple wks before obviously)) but I didn't have 1 all of April. I haven't had sex at all during this time, the closest to it, we both had undies on, and there was no ejaculation (if anything precum and I don't even think that)-no penetration obviously because we had undies on and only that close for maybe 30 secs..That would have been the time I would be ovulating, but I don't know if I was..usually its days that I have cervical fluid, and this time I only had a little on 1 day. I'm 4 days late for my period. I get married this month and would have been due for my period the day before so I was going to do the same with the pill to skip it. Is it possible I could be pregnant or is it just from the pill? please help!!
While pregnancy doesnt seem like a possibility since you havent had intercourse , it would still be advisable to rule out the same by taking a pregnancy test. This change in your menstrual cycle seems to be because of the pill and taking it as and when you wish. Please avoid taking the pill on and off as this can effect the efficacy of the same and also interfere with the hormone levels. I hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.